# SDR 97UAL900227

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER GEAR INDICATION LIGHT DISPLAYED AFTER GEAR EXTENSION PLUS EICAS MESSAGE GEAR DISAGREE.  GEAR DOOR LIGHT ILLUMINATED DURING MESSAGE.  CREW CYCLED THE LANDING GEAR AND CLEARED THE DISAGREEMENT LIGHT.  MAINTENANCE CHECKED THE SENSORS AND PERFORMED A GEAR MONITOR TEST.
